Wow... *I'm taking a hiatis. I stopped my meds, and am living on the edge! I just like to say "Thank you, for all your help, but, I'm gonna try to live without my meds and I'm taking a hiatus and try to overcome the withdrawl from my meds. I want to FEEL and I want Understand the withdrawl from from all the withdrawl. I love you all... but, I have to feel. I'll be back when the emotion means sense and I can cope with the issues that create so much ergency! God knows their are members that need more than me!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...